# SDR FDEA2018091882552

- Difficulty date: September 8, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 88,611 hours, 37,586 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB0812
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SKIN AT FASTENERS SURFACE CORROSION STA XORS 360. REMOVED CORROSION PER SRM 57-10-00.
